# SDR 08FDEA03412

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A53611192204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON FUSELAGE NOSE SECTION, WINDSHIELD FRAME LT, C 2-7 AN OLD REPAIR   (DEVIATED RIVETS INSTALLED).  REPAIR PERFORMED BY REMOVING EXISTING REPAIR, OVERSIZE THE HOLES AND INSTALL RIVETS IAW RAS/70512490/028/2008 AND EA 6-5311-123044.
